MathSciNet Relay Station
MathSciNet bibliographic data
MR1205486 57N45 (57N35 57N40 57N70)
Daverman, Robert J.; Tinsley, Fred C. A collaring theorem for codimension one manifolds. Proc. Amer. Math. Soc. 120 (1994), no. 3, 969–972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement